MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE VET SYRINGE 0.3ML X 29G X 12.7MM 10 BAG

BD MEDICAL - DIABETES CARE VET SYRINGE 0.3ML X 29G X 12.7MM 10 BAG
Model Number 323000
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that vet syringe 0.3ml x 29g x 12.7mm 10 bag was unable to aspirate.This was discovered during use.The following information was provided by the initial reporter: material no:323000 batch no: 9266921.It was reported that the consumer, a pet owner, feels the plunger is unable to draw up vetsulin.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for evaluation?: yes d.10.Returned to manufacturer on: (b)(6)2020.H.6.Investigation: customer returned (7) 3/10cc, 12.7mm, 29g u40 insulin pet syringes in an open poly bag from lot # 9266921.Customer states that the plunger is unable to draw.All returned syringes were tested and all were able to draw and expel properly without any observed defects.A review of the device history record was completed for batch # 9266921 all inspections were performed per the applicable operations qc specifications.There was one (1) notification [200879125] noted that did not pertain to the complaint.Root cause cannot be determined at this time as the issue is unconfirmed.
 
Event or Problem Description
It was reported that vet syringe 0.3ml x 29g x 12.7mm 10 bag was unable to aspirate.This was discovered during use.The following information was provided by the initial reporter: material no:(b)(4)batch no: 9266921 it was reported that the consumer, a pet owner, feels the plunger is unable to draw up vetsulin.

Brand Name
VET SYRINGE 0.3ML X 29G X 12.7MM 10 BAG
Common Device Name
SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10505524
Report Number1920898-2020-01168
Device Sequence Number3110766
Product Code FMF
UDI-Device Identifier00382903230006
UDI-Public00382903230006
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2024
Device Model Number323000
Device Catalogue Number323000
Device Lot Number9266921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;